# SDR SWAA2025121947486

- Difficulty date: November 17, 2025
- Submitted: December 19, 2025
- Operation: Air carrier
- Aircraft: N7750A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36716
- Aircraft time: 56,039 hours, 29,466 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BTW BS 727 - 767, S25L, WL 156 IN THE AFT CARGO BAY (14 EA). FAULT RESOLVED ON ANOTHER FAULT TTG8Q018X19T.
